# SDR ASAA2023050243275

- Difficulty date: May 2, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 147A61373
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR HANDLE PAN HAS LIGHT CORROSION. GROUNDED - YES. REMOVED CORRODED HANDLE PAN & INSTALLED NEW HANDLE PAN 147A6137U3 IAW BAC DWG 147A0116 & B737-800 SRM 51-40-02.
